I have found yellow spots in the white part of my eyes, what could this be?

I have yellow spots on the white parts of my eyes, and some days I see yellow.

13 Answers

Relevance
  • 1 decade ago
    Best answer

    Yellow spots in the white part of your eyes could be signs of severe liver failure... OR... possibly tiny hemhorrages in the blood vessels of the eye that signal a possible high blood pressure problem.

    If you have not been hit in the head hard enough to cause blood vessel damage, then I urge you to take yourself to a doctor immediately and get some blood work done... You need to find out what is behind this; do not put it off... ANY abnormal color in the white of your eyes is a signal that something is out of whack.

  • 3 years ago

    2

    Source(s): Eye Floaters Removal System - http://EyeFloaters.iukiy.com/?qSch
  • Q.
    Lv 4
    1 decade ago

    Pinguecula:

    A yellow spot on the white of the eye, usually toward the inside (nose side) of the eye, associated with aging. It looks fatty (in Latin the word pinguiculus means fattish), and is due to an accumulation of connective tissue.

  • 1 decade ago

    That there is something wrong with your body workings. Go and see a doctor, many of the bodies illness do show up in the eyes.

    Yellow spots could be that you have liver problems ranging to high chlosteral levels.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 1 decade ago

    The yellow in the eyes could be jaundice. Go to a doctor real soon , you could have liver problems.

  • 1 decade ago

    it sounds like jaundice. have you been tested for liver problems...if not you should probably see a doctor. they will run some blood tests and diagnose from there. generally, you won't know if there is a problem with your liver until sometihing happens. it's not an organ that will start hurting or anything obvious. be well!

  • 1 decade ago

    or it could be digitalis poisoining, if you take digoxin or lanoxin, dig poisoning causes yellow vision, if you take these drugs then you should see a dr immediatley and get blood drawn for a digoxin level

  • 1 decade ago

    You have jaundice. Go see your doctor. Sounds like you have liver problems.

  • 1 decade ago

    You're obviously turning into a Zombie.

  • Anonymous
    1 decade ago

    Jaundis?

Still have questions? Get answers by asking now.